# SDR IPXA09M56714

- Difficulty date: July 1, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1626 L42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C DRILL START IN FUSELAGE SKIN AT FUS STA 1626, ONE INCH ABOVE LONG 42L.  REAMED HOLE, FABRICATED AND INSTALLED FREEZE PLUG, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 011-5330-A1903 AND UPS EO MD11-5330-34312-A
